Conducteur et discriminant minimal de courbes de genre 2
Compositio Mathematica, Volume 94 (1994) no. 1, p. 51-79
@article{CM_1994__94_1_51_0,
     author = {Liu, Qing},
     title = {Conducteur et discriminant minimal de courbes de genre 2},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {94},
     number = {1},
     year = {1994},
     pages = {51-79},
     zbl = {0837.14023},
     mrnumber = {1302311},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1994__94_1_51_0}
}
Liu, Qing. Conducteur et discriminant minimal de courbes de genre 2. Compositio Mathematica, Volume 94 (1994) no. 1, pp. 51-79. http://www.numdam.org/item/CM_1994__94_1_51_0/

[Ar] M. Artin: Some numerical criteria for contractibility of curves on algebraic surfaces, Am. J. Math. 84 (1962) 485-496. | MR 146182 | Zbl 0105.14404

[Ar-Wi] M. Artin and G. Winters: Degenerate fibres and stable reduction of curves, Topology 10 (1971) 373-383. | MR 476756 | Zbl 0196.24403

[B1] S. Bloch: De Rham cohomology and conductors of curves, Duke Math. J. 54 (1987) 295-308. | MR 899399 | Zbl 0632.14018

[B-L-R] S. Bosch, W. Lütkebohmert and M. Raynaud: Néron Models, Ergeb. Math., 21, Springer-Verlag, 1990. | MR 1045822 | Zbl 0705.14001

[De-Mu] P. Deligne and D. Mumford: The irreducibility of the space of curves of given genus, Publ. Math. IHES 36 (1969) 75-109. | Numdam | MR 262240 | Zbl 0181.48803

[Do] I. Dolgačev: On the purity of the degeneration loci of families of curves, Invent. Math. 8 (1969) 34-54. | MR 263817 | Zbl 0176.18503

[EGA] A. Grothendieck and J. Dieudonné: Elements de Géométrie Algébrique, Publ. Math. IHES. | Numdam

[Ig] J.I. Igusa: Arithmetic variety of moduli for genus two, Ann. Math. 72 (1960) 612-649. | MR 114819 | Zbl 0122.39002

[La] S. Lang: Introduction to Arakelov Theory, Springer-Verlag, 1988. | MR 969124 | Zbl 0667.14001

[Lip] J. Lipman: Rational singularities, Publ. Math. 36 (1969) 195-279. | Numdam | MR 276239 | Zbl 0181.48903

[Liu1] Q. Liu: Courbes stables de genre deux et leur schéma de modules, Math. Ann. 295 (1993) 201-222. | MR 1202389 | Zbl 0819.14010

[Liu2] Q. Liu: Modèles minimaux des courbes de genre deux, à paraître dans J. Reine Angew. Math. 453 (1994) | MR 1285783 | Zbl 0805.14013

[Loc] P. Lockhart: On the discriminant of hyperelliptic curve, à paraître dans Trans. Amer. Math. Soc. (1994) | MR 1195511 | Zbl 0815.11031

[Na-Ue] Y. Namikawa and K. Ueno: The complete classification of fibers in pencils of curves of genus two, Manuscripta Math. 9 (1973) 143-186. | MR 369362 | Zbl 0263.14007

[Og1] A.P. Ogg: Elliptic curves and wild ramification. Am. J. Math. 89 (1967) 1-21. | MR 207694 | Zbl 0147.39803

[Og2] A.P. Ogg: On pencils of curves of genus two, Topology 5 (1966) 355-362. | MR 201437 | Zbl 0145.17802

[Ra] M. Raynaud: Spécialisation du foncteur de Picard, Publ. Math. IHES 38 (1970) 27-76. | Numdam | MR 282993 | Zbl 0207.51602

[Sa1] T. Saito: Conductor, discriminant, and the Noether formula of arithmetic surfaces, Duke Math. J. 57 (1988) 151-173. | MR 952229 | Zbl 0657.14017

[Sa2] T. Saito: The discriminants of curves of genus 2, Comp. Math. 69 (1989) 229-240. | Numdam | MR 984635 | Zbl 0703.14021

[Se] J.-P. Serre: Facteurs locaux des fonctions zêta des variétés algébriques, Séminaire DPP 19 (1969-1970). | Numdam | Zbl 0214.48403

[Se-Ta] J.-P. Serre and J. Tate: Good reduction of abelian varieties, Ann. Math. 88 (1968) 492-517. | MR 236190 | Zbl 0172.46101

[Ue] K. Ueno: Discriminants of curves of genus 2 and arithmetic surfaces, in Algebraic Geometry and Commutative Algebra, in honor of Masayaoshi Nagata. II. Kinokuniya, Tokyo (1987) pp. 749-770. | MR 977781 | Zbl 0707.14025